Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

130 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Cipro vs azithromycin travelers diarrhea

Premium Questions

doctor1 MD

I am allergic to Aleve and naprosyn, Cipro also. I break out with hives. Can I take Pepto Bismal for travelers diarrhea ? ...

doctor1 MD

Hi, Im traveling in SE asia. I got travelers diarrhea 3 days ago. I took azithromycin the first day because i knew it was more than just a little thing. I still fee sick. Can i take it again? Thanks ...

doctor1 MD

with travelers diarrhea . I was given a prescription of cipro before I left and took it right away when symptoms started. It s been 3 days and I m still going but haven t eaten anything. It s not a normal diarrhea ...

doctor1 MD

Hi, I am travelling overseas (to europe), FROM XXXXXXX and would like to carry some stomach upset medicines as emergency. I will buy these here in XXXXXXX so please aadvise brands available i XXXXXXX I have a relatively weak stomach and no gall...

doctor1 MD

Hi, I traveled from XXXXXXX to US last night. I have loose motions here 3 times since I reached. I am guessing may be due to long travel and food difference and avidity. Can you please advise what to do here. Thanks, XXXX

Public Forum Discussions

doctor1 MD

in my stool. They said this is indicative of travellers diarrhea. However, the Cipro does not seem ...Hi Dr. I was diagnosed with travellers diarrhea 1.5 days ago. However, I had diarrhea before ...

doctor1 MD

Dear Dr, I had a problem of Diarrhea two days back and i got it because of having food from outside. Today when i joined the gym back my diarrhea problem started again.Please help me what to do and when ...

doctor1 MD

Hi. i have traveled to honduras and have been here for two days and am staying here for a month and i m been having travelers diarrhea and it has happened all day today for every 10-20 minutes about ...

doctor1 MD

How long to we need to take intetrix to get rid of travelers diarrhea? The medication is strong and we would like to take for as short a duration as possible. We have taken three doses so far We have ...

doctor1 MD

had terrible diarrhea at least 5-6 times a day for the last 5 days. Basically each time I eat. I also have left side and lower abdominal pain and cramping. Could this be related to antibiotic or travellers ...

doctor1 MD

, vomiting, diarrhea, fever, was treated with Cipro for travelers diarrhea & now since 5 days after the completing of the Cipro I have been having off & on diarrhea & cramping, & some off & on rash to my abdomen ...

doctor1 MD

I am taking cipro for travelers diarrhea I got in XXXXXX when they were -- unknown to me -- having a problem with their water. This problem might have started before then, but I have yellow pigment in my ...

doctor1 MD

just returned from domninican republic with a case of travelers diarrhea. went to family physician yesterday. he recommended pepto bismol, not antibiotics. the diarrhea has subsided almost to the point ...

doctor1 MD

1). Will be doing high altitude trekking in Nepal. Will have acetazolamide. 2). What Rx meds are available for travelers diarrhea? Or, are OTC options good enough? Plus, -- Interactions w/ other meds? (I ...

doctor1 MD

, diarrhea, no appetite,headaches, and no energy. I still am feeling this way 7 days later. Some parts of the day I feel ok but other parts of the day I want to goto bed. Would this be travellers diarrhea still? ...

Mobile Questions and Answers

doctor1 MD

You probably have traveler's diarrhea. You may require a course of antibiotics. Take ORS or electral water, keep yourself well hydrated.

doctor1 MD

Hi! Kurtsatish It could be due to Traveller's diarrhea. Get examined by a doctor for dehydration and proper treatment. Take plenty of oral fluids. Reply with thanks